Optimal designs for threshold-determining limiting dilution assays

  1. Lookup NU author(s)
  2. Professor John Matthews
  3. Dr Peter Philipson
Author(s)Matthews JNS, Philipson PM
Publication type Article
JournalJournal of Statistical Planning and Inference
Year2012
Volume142
Issue6
Pages1388-1395
ISSN (print)0378-3758
ISSN (electronic)1873-1171
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherElsevier BV
URLhttp://dx.doi.org/10.1016/j.jspi.2011.12.017
DOI10.1016/j.jspi.2011.12.017
Actions    Link to this publication
Share